About the Journal

Scientific Journal of the Academic Department of Mathematics of the National University of Trujillo. The purpose of the journal is to publish and diffusion the results of original and unpublished scientific research in the area of  Mathematics, Applied Mathematics  and related  areas, contributing to the advancement of knowledge.

"Selecciones Matemáticas" is an Open Access Journal.

ISSN-e: 2411 - 1783  DOI10.17268/Sel.mat

Short title: Sel. mat.                                                                                                                                                                                                                                                                 

----------------------------------------------------------------------------------------------------------------------------------------------------------

 

Current Issue

Vol. 9 No. 01 (2022): January - July
Published: 2022-07-27

Articles

View All Issues